CureZone   Log On   Join
Re: Mirena IUD Side Effects after
 
mommypain Views: 53,037
Published: 13 years ago
 
This is a reply to # 761,030

Re: Mirena IUD Side Effects after


I have a problem! i had my IUD removed in July because of server side effects to it. I had recived my period a couple days after, everything seemed to be normal and fine it lasted 5 days and I no longer had the sever pains in my legs. I was expecting my peirod in august, never got it then september came and I still didnt get it. i thought i was pregnant again!! i went to the doctors and had a test done it came back negtive. At the begainng of october i recived my period. it was very heavy and i had bloody mucus or clots. i dont know what to call them. i had my period for over 2 weeks and then it finally stopped!! i hadn't had it for a lil over a week. Then just tonight my husband and i where at dinner at i felt something wet and weird. i went to the bathroom and found out i was bleeding again!! Is this normal has anyone else had some thing like this happen to them?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

6.313 sec, (1)